... currently taking medication for bronchitis and a sinus infection.(zpak, prednisone, advair, spiriva, albuterol, mucinex and claritin. The doctor should have been aware of this. She ordered an IV of Levaquin and steroids. Isn't that overkill?I had an adverse reaction, stopped breathing and was intubated. I woke up 17 hours later in the ICU
i know the doctors are suppose to keep up on every thing you take and to check for interactions but most fail to pay attention. ive started to call the pharmacy when im issued stuff and i ask the pharmasist if its safe or if the med interact poorly with one another. try doing that just to safe guard your self, close call. glad your ok. asking questions and second guessing meds is smart and might keep you out of the overkill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My hands swell really bad --i wound up in the emergency room--dr says I may be allergic to atenonol?
Posted 29 Nov 2009 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 21 Mar 2017 • 1 answer
Posted 14 May 2017 • 1 answer
Posted 23 Sep 2017 • 0 answers